# SDR CALA2017081102598

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 89,500 hours, 12,042 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2367
- Condition: Malfunctioned
- Location: Galley
- Part time: 4,908 hours, 819 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BUISNESS CLASS GALLEY FWD CHILLER C21 NOISY WITH AN ACRID ODOR.  TURNED OFF THE CHILLER.  REMOVED AND REPLACED THE CHILLER IAW AMM 25-33-01-400-801. OPS CHECKED GOOD.
